MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE SECTOR II CUP 62MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE SECTOR II CUP 62MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-22-062
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Discomfort (2330); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 10/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical record received and claim letter received.After review of medical record, patient was revised to address periprosthetic joint infection status post modular revision right thr.There was a large volume of blood tinged minimally cloudy serous fluid.Tissue was inflamed.Liner and head were removed.Patient had a minor leg length discrepancy.Claim letter alleges pain, discomfort and lack of mobility from the affected hip.Doi: (b)(6) 2019.Dor: (b)(6) 2019; (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Removed code for device revision or replacement and replaced with no code available (3191) for surgical intervention.

Brand Name
PINNACLE SECTOR II CUP 62MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10260635
Report Number1818910-2020-15587
Device Sequence Number14104009
Product Code LPH
UDI-Device Identifier10603295009870
UDI-Public10603295009870
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K000306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1217-22-062
Device Catalogue Number121722062
Device Lot NumberW79H61018
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer08/12/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SUMMIT POR TAPER SZ7 HI OFF; UNKNOWN HIP ACETABULAR LINERS; UNKNOWN HIP FEMORAL HEAD; SUMMIT POR TAPER SZ7 HI OFF; UNKNOWN HIP ACETABULAR LINERS; UNKNOWN HIP FEMORAL HEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR